RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1967, Volume 177, Number 6, Pages 1265–1268 (Mi dan33542)  

MATHEMATICS

Singular Cauchy and Tricomi problems

M. B. Kapilevich

Moscow Evening Metallurgical Institute

Full text: PDF file (403 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.946+517.516
Presented: I. N. Vekua
Received: 02.09.1966

Citation: M. B. Kapilevich, “Singular Cauchy and Tricomi problems”, Dokl. Akad. Nauk SSSR, 177:6 (1967), 1265–1268

Citation in format AMSBIB
\Bibitem{Kap67}
\by M.~B.~Kapilevich
\paper Singular Cauchy and Tricomi problems
\jour Dokl. Akad. Nauk SSSR
\yr 1967
\vol 177
\issue 6
\pages 1265--1268
\mathnet{http://mi.mathnet.ru/dan33542}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0223732}
\zmath{https://zbmath.org/?q=an:0169.43105}


Linking options:
  • http://mi.mathnet.ru/eng/dan33542
  • http://mi.mathnet.ru/eng/dan/v177/i6/p1265

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:21
    Full text:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019